Open Access
Translator Disclaimer
September 2015 Multifractal analysis of superprocesses with stable branching in dimension one
Leonid Mytnik, Vitali Wachtel
Ann. Probab. 43(5): 2763-2809 (September 2015). DOI: 10.1214/14-AOP951

Abstract

We show that density functions of a $(\alpha,1,\beta)$-superprocesses are almost sure multifractal for $\alpha>\beta+1$, $\beta\in(0,1)$ and calculate the corresponding spectrum of singularities.

Citation

Download Citation

Leonid Mytnik. Vitali Wachtel. "Multifractal analysis of superprocesses with stable branching in dimension one." Ann. Probab. 43 (5) 2763 - 2809, September 2015. https://doi.org/10.1214/14-AOP951

Information

Received: 1 January 2013; Revised: 1 July 2014; Published: September 2015
First available in Project Euclid: 9 September 2015

zbMATH: 1332.60122
MathSciNet: MR3395474
Digital Object Identifier: 10.1214/14-AOP951

Subjects:
Primary: 28A80, 60J80
Secondary: 60G57

Rights: Copyright © 2015 Institute of Mathematical Statistics

JOURNAL ARTICLE
47 PAGES


SHARE
Vol.43 • No. 5 • September 2015
Back to Top